Alert archive / Colorado / Tornado Warnings in 2008

Tornado Warning 19, NWS Denver/Boulder, CO

June 2, 2008Adams County, Washington County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Jun 2, 2008, 9:31 PM MDT for Adams County, Washington County, Colorado. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2008, 9:31 PM MDT (03:31 UTC)
Expired
Jun 2, 2008, 10:15 PM MDT
In force
44 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

Counties Adams County, CO, Washington County, CO

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 7:52 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 3.5 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2008-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 359 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2008-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
359 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
3562 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KBOU 030331
TORBOU
COC001-121-030415-
/O.NEW.KBOU.TO.W.0019.080603T0331Z-080603T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
931 PM MDT MON JUN 2 2008

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN WASHINGTON COUNTY IN NORTHEAST COLORADO
  SOUTHEASTERN ADAMS COUNTY IN NORTHEAST COLORADO

* UNTIL 1015 PM MDT

* AT 931 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES WEST OF
  LAST CHANCE...OR 32 MILES SOUTH OF FORT MORGAN. THIS STORM WAS
  MOVING SOUTHEAST AT 28 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODLIN
  SCHOOL...LINDON AND LAST CHANCE.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE AND DESTRUCTIVE STRAIGHT LINE 
WINDS.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

LAT...LON 3956 10354 3969 10371 3974 10371 3974 10377
      3986 10390 3986 10353 3957 10323
TIME...MOT...LOC 0331Z 308DEG 24KT 3978 10377

$$
GIMMESTAD
3 follow-up statements
000 
WWUS55 KBOU 030352
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
952 PM MDT TUE JUN 2 2008

COC001-121-030415-
/O.CON.KBOU.TO.W.0019.000000T0000Z-080603T0415Z/
WASHINGTON CO-ADAMS CO-
952 PM MDT TUE JUN 2 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT FOR EXTREME
SOUTHEASTERN ADAMS AND SOUTHWESTERN WASHINGTON COUNTIES...

AT 952 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THE 
MOST DANGEROUS PART OF THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF 
LAST CHANCE...OR 30 MILES NORTH OF LIMON. THIS STORM WAS MOVING 
SOUTHEAST AT 28 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODLIN SCHOOL...LINDON AND LAST CHANCE.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE AND DESTRUCTIVE STRAIGHT LINE 
WINDS.

LAT...LON 3956 10351 3957 10355 3969 10371 3974 10371
      3974 10377 3982 10373 3983 10350 3971 10337
      3957 10324
TIME...MOT...LOC 0352Z 308DEG 24KT 3969 10363

$$
GIMMESTAD
000 
WWUS55 KBOU 030402
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1002 PM MDT TUE JUN 2 2008

COC001-030412-
/O.CAN.KBOU.TO.W.0019.000000T0000Z-080603T0415Z/
ADAMS CO-
1002 PM MDT TUE JUN 2 2008

...THE TORNADO WARNING FOR EXTREME SOUTHEASTERN ADAMS COUNTY IS
CANCELLED...

THE STORM HAS MOVED INTO WASHINGTON COUNTY.

LAT...LON 3957 10324 3956 10349 3957 10355 3967 10368
      3981 10366 3980 10347 3971 10337
TIME...MOT...LOC 0402Z 308DEG 24KT 3965 10356

$$

COC121-030415-
/O.CON.KBOU.TO.W.0019.000000T0000Z-080603T0415Z/
WASHINGTON CO-
1002 PM MDT TUE JUN 2 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT FOR
SOUTHWESTERN WASHINGTON COUNTY...

AT 1002 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THE 
POSSIBLE TORNADO WAS LOCATED 5 MILES SOUTH OF LAST CHANCE...OR 28 
MILES NORTH OF LIMON. THIS STORM WAS MOVING SOUTHEAST AT 28 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODLIN SCHOOL...LINDON AND LAST CHANCE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE AND DESTRUCTIVE STRAIGHT LINE 
WINDS.

LAT...LON 3957 10324 3956 10349 3957 10355 3967 10368
      3981 10366 3980 10347 3971 10337
TIME...MOT...LOC 0402Z 308DEG 24KT 3965 10356

$$
GIMMESTAD
000 
WWUS55 KBOU 030416
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1016 PM MDT TUE JUN 2 2008

COC121-030426-
/O.EXP.KBOU.TO.W.0019.000000T0000Z-080603T0415Z/
WASHINGTON CO-
1016 PM MDT TUE JUN 2 2008

...THE TORNADO WARNING FOR SOUTHWESTERN WASHINGTON COUNTY HAS
EXPIRED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO 
LONGER EXPECTED TO PRODUCE SEVERE WEATHER. THE THUNDERSTORM WILL 
CONTINUE TO PRODUCE HEAVY RAIN...SMALL HAIL...AND WIND GUSTS TO 40 
MPH AS IT MOVES BETWEEN LAST CHANCE...LINDON...AND THURMAN OVER THE 
NEXT 30 MINUTES.

LAT...LON 3957 10324 3956 10349 3957 10355 3967 10368
      3981 10366 3980 10347 3971 10337
TIME...MOT...LOC 0402Z 308DEG 24KT 3965 10356

$$
GIMMESTAD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 2, 3:25 PM MDT, 6 hours 6 minutes earlier.

Area forecast discussion, Jun 2, 3:25 PM MDT, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
325 PM MDT MON JUN 02 2008

.SHORT TERM...FRONTAL SURGE PUSHED INTO LOWER FOOTHILLS THIS
AM...WITH 40S AND 50S DEWPOINTS IN ITS WAKE. SURGE STABILIZED
AIRMASS ACROSS PLAINS AND HAS DELAYED CONVECTION. LAPSE SURFACE
ANALYSIS SHOWING CAPE VALUES NEARING 1800 J/KG NORTH AND EAST OF A
LINE FROM NEAR GREELEY TO NORTH OF LIMON. HOWEVER...THERE IS ALSO
ALOT OF CIN TO OVERCOME IN THIS AREA AS WELL. RADAR SHOWING A
BOUNDARY MOVING NORTH OFF PALMER DIVIDE...WITH 20 DEGREE DEWPOINTS
BEHIND THIS BOUNDARY. FOCUS FOR CONVECTION MAY BE ALONG THIS
BOUNDARY AS IT CONTINUES TO MOVE NORTH. LATEST NAM AND RUC GENERATE
SOME CONVECTION ALONG THIS BOUNDARY NORTH AND EAST OF DENVER THIS
EVENING. BOTH THESE MODELS HAD TROUBLE WITH THE MORNING SURGE...SO
DIFFICULT TO PUT MUCH CREDENCE IN THE SOLUTIONS. BASED ON CURRENT
DATA...BEST CHANCE FOR ANY SEVERE WOULD BE ACROSS WASHINGTON COUNTY.
WILL PUT THE HIGHER POPS THERE...WITH LESS ALONG FRONT RANGE AND
PALMER DIVIDE. COULD SEE A FEW STORMS LINGER FAR NORTHEAST CORNER
PAST MIDNIGHT...WILL KEEP SOME LOW POPS THERE. BOUNDARY LAYER WIND
AND MOISTURE PROGS SUGGEST POTENTIAL FOR LOW CLOUDS AND FOG
DEVELOPING BY MORNING OVER FAR NORTHEAST COLORADO. WILL MENTION SOME
FOG THERE AND DROP THE MENTION OF THE PATCHY FOG ELSEWHERE. ACROSS
MOUNTAINS...SOUTHWEST FLOW ALOFT AHEAD OF APPROACHING TROUGH
BRINGING DRIER AIR ACROSS AREA. THOUGH SOME CUMULUS DEVELOPING...
AIRMASS LOOKS TOO DRY FOR ANY CONVECTION SO WILL KEEP POPS ZERO
OVERNIGHT. ON TUESDAY...TROUGH TO MOVE INTO WYOMING WITH FLOW ALOFT
BECOMING WESTERLY BY 18Z. QG VERTICAL VELOCITY PROGS SHOW INCREASE
IN QG ASCENT AT THAT TIME. AT THE SURFACE...MODELS INDICATE FLOW
GOING SOUTHEAST ACROSS PLAINS BY AFTERNOON. CURRENT WEATHER AND POPS
SHOW SLIGHT CHANCE FOR STORMS ACROSS AREA AFTER 18Z. WONT CHANCE
MUCH AT THIS TIME GIVEN ACCURACY OF RECENT MODEL RUNS.

.LONG TERM...UPPER LEVEL SHORT WAVE NOW APPROACHING THE PACIFIC
NORTHWEST IS PROGGED TO MOVE ACROSS WYOMING AND NORTHERN COLORADO
TUESDAY NIGHT.  THE SHORT RANGE MODELS ARE HAVING A VERY HARD TIME
DIAGNOSING THE LOW LEVEL FLOW/MOISTURE THE PAST COUPLE DAYS...SO
WILL TRY TO KEY ON THE UPPER FEATURES AND CLIMATOLOGY.  AS A
RESULT...THIS TYPE OF SCENARIO WOULD WARRANT 20-40% POPS ACROSS THE
PLAINS WITH THE HIGHER NUMBERS FARTHER EAST.

BY WEDNESDAY...UNSEASONABLY STRONG UPPER LEVEL LOW AND ASSOCIATED
110-120+ KNOT JET MAX WILL DROP SOUTHEAST INTO THE GREAT BASIN.
STRONG Q-G VERTICAL MOTION AHEAD OF THIS TROUGH WILL BEGIN TO IMPACT
THE AREA BY LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT.  IN
ADDITION...LOW LEVEL MOISTURE AND FLOW SHOULD INCREASE ACROSS
EASTERN COLORADO AS DEEP SURFACE LOW DEVELOPS OVER SOUTHEAST
COLORADO.  MID LEVEL SHEAR WILL ALSO STRENGTHEN SO EXPECT SOME
SEVERE STORM DEVELOPMENT LATE WEDNESDAY INTO WEDNESDAY NIGHT.

MORE WIDESPREAD PRECIPITATION SHOULD DEVELOP LATER WEDNESDAY NIGHT
INTO THURSDAY AS STRONG Q-G VERTICAL MOTION AND DEEPER UPSLOPE
OCCURS ACROSS NORTHEAST COLORADO.  HAVE RAISED POPS FOR THESE TIME
PERIODS ACCORDINGLY.

DRIER WEATHER STILL ON TARGET FOR FRIDAY THROUGH THE WEEKEND.  WILL
TRY FOR 2 DRY DAYS FRIDAY AND SATURDAY BEFORE MOISTURE ATTEMPTS TO
SNEAK BACK UNDER THE RIDGE IN SOUTHWEST FLOW ALOFT.  TEMPERATURES
LOOK VERY WARM FOR THE WEEKEND AS WELL WITH 700 MB READINGS
ADVERTISED TO BE AROUND +18C WHICH WOULD GIVE US HIGHS CLOSE TO 90F.

&&

.AVIATION...BEST CHANCE OF STORMS TO REMAIN NORTH AND EAST OF DENVER
AREA...THOUGH CANNOT RULE OUT A STRAY STORM AFFECTING AREA AIRPORTS.
MAIN CONCERNT WILL BE GUSTY OUTFLOW WINDS. LOW LEVEL MOISTURE TO
MOVE INTO NORTHEAST PLAINS AFTER 06Z...COULD SEE MVFR CONDITIONS
DEVELOP DUE TO STRATUS AND FOG. AT THIS TIME...IT LOOKS LIKE MVFR
CONDITIONS SHOULD REMAIN EAST OF THE AREA AIRPORTS. SO...VFR
CONDITIONS TO PREVAIL. A FEW STORMS COULD DEVELOP AFTER 18Z TUESDAY.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&
DL/BARJENBRUCH
Hazardous weather outlook, Jun 2, 10:44 AM MDT, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1044 AM MDT MON JUN 02 2008

COZ030>051-031200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1044 AM MDT MON JUN 02 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE PLAINS THIS
AFTERNOON...WITH THE BEST CHANCE EAST OF A GREELEY TO LIMON LINE.
ENOUGH MOISTURE...SHEAR AND INSTABILITY WILL BE IN PLACE EAST OF
THIS LINE...WITH SOME STORMS POSSIBLY BECOMING SEVERE. LARGE HAIL
AND DAMAGING WINDS WILL BE THE MAIN THREAT...ALTHOUGH A TORNADO OR
TWO CANNOT BE RULED OUT.

ACROSS THE MOUNTAINS AND FOOTHILLS...SOUTHWEST FLOW ALOFT WILL
PREVAIL WITH WARM...DRY AND BREEZY CONDITIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MORE NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS
NORTHEAST AND NORTH CENTRAL COLORADO FROM WEDNESDAY AFTERNOON
THROUGH THURSDAY.  ENOUGH INSTABILITY AND STRONG WIND SHEAR IN THE
ATMOSPHERE SHOULD PROMOTE THE DEVELOPMENT OF A FEW SEVERE STORMS
ACROSS THE PLAINS AND FRONT RANGE.  SOME OF THE STORMS MAY ALSO
PRODUCE HEAVY RAINFALL.

TEMPERATURES WILL TURN COOL ENOUGH WEDNESDAY NIGHT AND THURSDAY FOR
SOME SNOW IN THE MOUNTAINS MAINLY ABOVE 9500 FEET.  A FEW INCHES OF
SNOW CAN BE EXPECTED IN THE HIGHER MOUNTAINS.  DRIER AND WARMER
CONDITIONS SHOULD WILL RETURN IN ALL AREAS BY THE END OF THE WEEK.

A STRONG UPPER LEVEL PACIFIC STORM SYSTEM WILL BRING THE COOLER AND
UNSETTLED WEATHER TO THE REGION WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AFTER 2 PM TODAY FOR PORTIONS OF
THE NORTHEAST PLAINS.

DL/BARJENBRUCH

In the hours before

Local storm report, Jun 2, 8:37 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
837 PM MDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             1 NE AURORA             39.71N 104.80W
06/02/2008  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0829 PM     HAIL             BRIGHTON                39.99N 104.79W
06/02/2008  M2.00 INCH       ADAMS              CO   TRAINED SPOTTER

0826 PM     HAIL             1 E BRIGHTON            39.98N 104.78W
06/02/2008  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

0820 PM     HAIL             9 E PROSPECT VALLEY     40.06N 104.24W
06/02/2008  M1.50 INCH       WELD               CO   TRAINED SPOTTER

            LOTS OF CROP DAMAGE.

0818 PM     HAIL             BRIGHTON                39.99N 104.79W
06/02/2008  M0.88 INCH       ADAMS              CO   TRAINED SPOTTER

0812 PM     HAIL             4 NE THORNTON           39.93N 104.90W
06/02/2008  M1.00 INCH       ADAMS              CO   NWS EMPLOYEE

&&

CLB
Local storm report, Jun 2, 9:00 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
900 PM MDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             HOYT                    40.02N 104.07W
06/02/2008  M1.00 INCH       MORGAN             CO   CO-OP OBSERVER

0846 PM     HAIL             3 SW HOYT               39.99N 104.11W
06/02/2008  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0839 PM     HAIL             3 W HOYT                40.02N 104.13W
06/02/2008  M1.75 INCH       MORGAN             CO   TRAINED SPOTTER

0832 PM     HAIL             1 SW BUCKLEY AFB        39.69N 104.77W
06/02/2008  M0.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0831 PM     HAIL             1 NE AURORA             39.71N 104.80W
06/02/2008  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0829 PM     HAIL             BRIGHTON                39.99N 104.79W
06/02/2008  M2.00 INCH       ADAMS              CO   TRAINED SPOTTER

0826 PM     HAIL             1 E BRIGHTON            39.98N 104.78W
06/02/2008  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

0820 PM     HAIL             9 E PROSPECT VALLEY     40.06N 104.24W
06/02/2008  M1.50 INCH       WELD               CO   TRAINED SPOTTER

            LOTS OF CROP DAMAGE.

0818 PM     HAIL             BRIGHTON                39.99N 104.79W
06/02/2008  M0.88 INCH       ADAMS              CO   TRAINED SPOTTER

0812 PM     HAIL             4 NE THORNTON           39.93N 104.90W
06/02/2008  M1.00 INCH       ADAMS              CO   NWS EMPLOYEE

&&

CLB

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:14 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld46 min
Jun 2, 7:57 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld48 min
Jun 2, 8:19 PM MDTSevere Thunderstorm WarningBOUAdams, Broomfield, Weld32 min
Jun 2, 8:29 PM MDTSevere Thunderstorm WarningBOUArapahoe26 min
Jun 2, 8:37 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Weld38 min
Jun 2, 8:56 PM MDTTornado WarningBOUAdams49 min
Jun 2, 10:28 PM MDTSevere Thunderstorm WarningBOUWeld47 min
Jun 2, 10:47 PM MDTTornado WarningBOULincoln, Washington29 min
Jun 2, 11:07 PM MDTSevere Thunderstorm WarningBOUAdams, Weld53 min
Jun 2, 11:39 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver51 min
Jun 3, 12:14 AM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe46 min
Jun 3, 12:44 AM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert31 min
Jun 3, 12:57 AM MDTTornado WarningBOUElbert48 min
Jun 3, 1:11 AM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert, Lincoln, Washington49 min
Jun 3, 1:44 AM MDTSevere Thunderstorm WarningBOUElbert, Lincoln61 min
Jun 3, 1:57 AM MDTSevere Thunderstorm WarningBOULincoln48 min
Jun 3, 2:06 AM MDTTornado WarningBOULincoln39 min
Jun 3, 1:34 PM MDTSevere Thunderstorm WarningBOUElbert32 min
Jun 3, 1:42 PM MDTSevere Thunderstorm WarningBOUWeld33 min

Nearby

Tornado Warnings in Colorado, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.